Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Partially protected sex, delay in period. What to do?

hi , i m male . my girl frnd periods abnormal, fitst she take med for 30 days continue and than she got her menses. from may 2012 she stopt that med and start taking homeopathic med. i do sex with her 2aug mid night .and give to her unwanted 72 at 5 aug at 9 pm. on 6 th aug mrnd i start intercourse with her without protection wht after that (may be after 2 min) I use protection and wear it, when i come out that time i wear protection. on 15 aug she got her menses with heavy flow and 5 days continuos. but on sept 15 she not get her menses even till today . so plz dr suggest me wht she do
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Infertility Specialist 's  Response
well i think your question is a bit confusing. But well dont worry , you can go for a pelvic ultrasound scan of your girl friend to rule out any pregnancy at present.If the scan report is negative she can take medicines for withdrawl bleeding.
lemme know.
bye take care
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor